Alert archive / Kentucky / Winter Weather Advisories in 2021
Winter Weather Advisory 2, NWS Louisville, KY
NWS Louisville, KY issued this winter weather advisory at Jan 15, 2021, 3:45 AM EST for 10 counties in Indiana; 49 counties in Kentucky. It took effect at Jan 15, 2021, 7:00 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2021, 3:45 AM EST (08:45 UTC)
- In effect from
- Jan 15, 2021, 7:00 PM EST
- Expired
- Jan 16, 2021, 11:09 AM EST
- In force
- 16 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1696 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
115 WWUS43 KLMK 150845 WSWLMK URGENT - WINTER WEATHER MESSAGE National Weather Service Louisville KY 345 AM EST Fri Jan 15 2021 ...Winter Weather Advisory This Evening Into Saturday Morning... .Scattered to numerous snow showers are expected later this evening, lasting through the overnight, and tapering Saturday morning. Light accumulations between a half inch and 1 inch are expected in many locations and could cause some slick spots on untreated roadways. Isolated instances of amounts up to 2 inches can't be ruled out for spots that see the most intense and repeated snow showers. KYZ039>041-045>049-053>057-063>067-073>078-081-082-151700- /O.NEW.KLMK.WW.Y.0002.210116T0200Z-210116T1800Z/ Anderson-Woodford-Fayette-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey- Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 345 AM EST Fri Jan 15 2021 /245 AM CST Fri Jan 15 2021/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM EST /8 PM CST/ THIS EVENING TO 1 PM EST /NOON CST/ SATURDAY... * WHAT...Snow expected. Total snow accumulations of up to one inch. Localized amounts near 2 inches possible for some. * WHERE...Portions of east central and south central Kentucky. * WHEN...From 9 PM EST /8 PM CST/ this evening to 1 PM EST /noon CST/ Saturday. * IMPACTS...Plan on slippery conditions for untreated roads. * ADDITIONAL DETAILS...Isolated snow showers are possible earlier in the afternoon and could cause brief accumulations and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ BJS
4 follow-up statements
127 WWUS43 KLMK 151659 WSWLMK URGENT - WINTER WEATHER MESSAGE National Weather Service Louisville KY 1159 AM EST Fri Jan 15 2021 ...Winter Weather Advisory This Evening Into Saturday Morning... .Locally intense snow showers are possible this evening, with reduced visibilities and quick accumulation on roadways. Intermittent snow showers will continue overnight into Saturday morning, and could result in continued slick conditions, especially on untreated roads. Accumulations up to 1 inch are expected in many locations and could cause some slick spots on untreated roadways. Isolated amounts up to 2 inches can't be ruled out for spots that see the most intense and repeated snow showers. KYZ039>041-045>049-053>057-063>067-073>078-081-082-160200- /O.EXT.KLMK.WW.Y.0002.210116T0000Z-210116T1800Z/ Anderson-Woodford-Fayette-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey- Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1159 AM EST Fri Jan 15 2021 /1059 AM CST Fri Jan 15 2021/ ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 7 PM EST /6 PM CST/ THIS EVENING TO 1 PM EST /NOON CST/ SATURDAY... * WHAT...Snow expected. Total snow accumulations up to one inch. Localized amounts near 2 inches possible for some. * WHERE...Portions of east central and south central Kentucky. * WHEN...From 7 PM EST /6 PM CST/ this evening to 1 PM EST /noon CST/ Saturday. * IMPACTS...Locally poor visibility and quick accumulations on pavement possible this evening. Plan on slippery conditions for untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ RAS
858 WWUS43 KLMK 160202 WSWLMK URGENT - WINTER WEATHER MESSAGE National Weather Service Louisville KY 902 PM EST Fri Jan 15 2021 ...Winter Weather Advisory Into Saturday Morning... .Locally intense snow showers are possible this evening, with reduced visibilities and quick accumulation on roadways. Intermittent snow showers will continue overnight into Saturday morning, and could result in continued slick conditions, especially on untreated roads as temperatures fall. Accumulations up to 1 inch are expected in many locations and could cause some slick spots on untreated roadways. Isolated amounts up to 2 inches can't be ruled out for spots that see the most intense and repeated snow showers. INZ076>079-083-084-089>092-KYZ023>038-042-043-061-062-070>072- 161000- /O.EXA.KLMK.WW.Y.0002.000000T0000Z-210116T1800Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Bourbon- Nicholas-Butler-Edmonson-Logan-Warren-Simpson- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Paris, Carlisle, Morgantown, Brownsville, Russellville, Bowling Green, Franklin, and Providence 902 PM EST Fri Jan 15 2021 /802 PM CST Fri Jan 15 2021/ ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST /NOON CST/ SATURDAY... * WHAT...Snow. Snow accumulations around one inch. * WHERE...Southern Indiana and central Kentucky. * WHEN...Until 1 PM EST /noon CST/ Saturday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KYZ039>041-045>049-053>057-063>067-073>078-081-082-161000- /O.CON.KLMK.WW.Y.0002.000000T0000Z-210116T1800Z/ Anderson-Woodford-Fayette-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey- Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 902 PM EST Fri Jan 15 2021 /802 PM CST Fri Jan 15 2021/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ SATURDAY... * WHAT...Snow. Snow accumulations around one inch. * WHERE...Central Kentucky. * WHEN...Until 1 PM EST /noon CST/ Saturday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ 13
596 WWUS43 KLMK 160831 WSWLMK URGENT - WINTER WEATHER MESSAGE National Weather Service Louisville KY 331 AM EST Sat Jan 16 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-161800- /O.CON.KLMK.WW.Y.0002.000000T0000Z-210116T1800Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 331 AM EST Sat Jan 16 2021 /231 AM CST Sat Jan 16 2021/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... * WHAT...Light to occasionally moderate snow. Total snow accumulations around one inch. * WHERE...Southern Indiana and central Kentucky. * WHEN...Until 1 PM EST /noon CST/ Saturday. * IMPACTS...Plan on slippery road conditions this morning...especially any untreated surfaces. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ RJS
133 WWUS43 KLMK 161609 WSWLMK URGENT - WINTER WEATHER MESSAGE National Weather Service Louisville KY 1109 AM EST Sat Jan 16 2021 ...Winter Weather Advisory Is Cancelled... INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-161715- /O.CAN.KLMK.WW.Y.0002.000000T0000Z-210116T1800Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1109 AM EST Sat Jan 16 2021 /1009 AM CST Sat Jan 16 2021/ ...WINTER WEATHER ADVISORY IS CANCELLED... A relative lull in snow is occurring, with just a few isolated snow showers east of Interstate 65. Temperatures are in the lower 30s, but road surface temperatures are in the mid to upper 30s. The one exception is bridges, which could have slick spots with pavement temperatures below freezing. Additional light snow will move in across southern Indiana and central Kentucky this afternoon, but temperatures should be a couple degrees warmer by that time. Some light rain could even mix in, so impacts through sunset look minimal. Thus, the Winter Weather Advisory is cancelled. $$ EBW
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this winter weather advisory went out at Jan 15, 3:26 AM EST, 19 minutes earlier.
Area forecast discussion, Jan 15, 3:26 AM EST, 19 minutes before
Area Forecast Discussion National Weather Service Louisville KY 326 AM EST Fri Jan 15 2021 .Short Term...(Today and tonight) Issued at 315 AM EST Fri Jan 15 2021 ...Snow Showers Later This Afternoon Into The Overnight... ...Light Accumulations Possible... Impressive satellite imagery this morning shows a mature cyclone over the upper Midwest region. A cold front associated with the system is currently working eastward through our CWA with widespread light rain also pushing slowly eastward. So far, KY Mesonet obs show everyone less than a tenth of an inch of rainfall, but pretty much everyone is at least going to get a few hundredths. So, will continue categorical pops eastward through this morning before we get a brief dry period under the dry slot of the aforementioned cyclone. Did also want to mention that cold air behind the front could briefly catch up to the departing moisture across our east later this morning to the point where p-type could change over to snow or a rain snow mix. Given how mild surface and road temps are ahead of this, don't expect any real impacts but suppose a dusting on grassy or elevated surfaces can't be ruled out toward the I-75 corridor. Expect a good amount of clearing today (dry slot) through the morning and into the early to mid afternoon time frame, before more cloud cover associated with the comma head of the mature system begins to move in. As this occurs, precipitation chances will begin to ramp up later in the afternoon and especially into the evening. Soundings this evening show steep low to mid level lapse rates with with even 100-200 J/KG of instability to work with. In addition, some saturation does appear to occur in the DGZ over top a drier near surface layer. This will result in a temperature profile that will support wet bulbing down to a couple/few degrees of freezing even if ambient surface temps are initially in the low 40s. As a result, expect that afternoon/evening p-type will be mostly snow despite the mild initial temps. Given the thermal profile, some of the initial shower activity will have a convective component and could be briefly moderate/heavy. Still a tough call on just how much impact will occur with these showers as coverage is expected to be isolated to scattered initially, and pavement/ground temps will be quite mild. That being said, rates can overcome these conditions especially when you are looking at a convective sounding. Outside of the later afternoon strong rate potential, the deeper we get into the evening and overnight the better chance that snow showers will start to accumulate as temps settle down to around or just below freezing in most spots. Overall think we could see a coating to around 1 inch in many spots by sunrise on Saturday, although confidence isn't overly high on placement of those amounts given the shower nature of the expected snowfall. Can't even rule out some isolated amounts closer to 2 inches for areas that see repeated moderate/heavy showers or bands. Decided to lift a Winter Weather Advisory in coordination with OHX for the area of the CWA we are most confident in at this point which is along and southeast of a line from Scottsville, KY up through Bardstown, KY and over through Lexington. This area also matches up with the WPC's preferred area for amounts closer to 1 to 2 inches. The advisory will run from 9 PM EST this evening through 1 PM EST Saturday and will cover the first expected wave of snow showers this weekend. Oddly enough, am less confident about this afternoon into the early evening than I am for the late evening time frame, and isolated to widely scattered convective snow shower impact potential. Given the uncertainty of all the factors listed above, will go with a Special Weather Statement in coordination with surrounding offices and let day shift take another look at how things are evolving. It is entirely possible that a Winter Weather Advisory could be needed for this time frame as well, but will have to watch how things materialize through the day. && .Long Term...(Saturday through Thursday) Issued at 315 AM EST Fri Jan 15 2021 Saturday - Sunday Night The weekend will hold more chances for light snow and rain. The low pressure system that brings us snow on Friday will begin to get ejected to the northeast out of Ohio early on Saturday, but low level moisture on the back side of the system is expected to bring light precipitation through the day on Saturday. Saturday night will likely see a lull as the upper low moves farther away from our CWA, but by Sunday morning, the next upper low will begin to strengthen as is cuts through Illinois towards Indiana. This will provide an added shot at more light precipitation. Time of day will determine precipitation type as temperatures during the day climb above freezing. Model soundings also show periods of an unsaturated DGZ. This could lead to periods of drizzle or freezing drizzle. Overall, expecting isolated to scattered light showers throughout the weekend. Monday - Friday On Monday, upper flow becomes more zonal. A weak cold front slides through the region on Tuesday, but it's still unclear if this system will have an moisture to utilize. Guidance is split on if we stay dry or find some moisture. Kept low PoPs across the CWA. The better chance of precipitation comes on Friday when southern flow advects warmer temperatures and plenty of moisture into the region. Warmer temperatures will make this an all rain event. && .Aviation...(06Z TAF Issuance) Issued at 1255 AM EST Fri Jan 15 2021 Widespread light to moderate rain is pushing eastward across the region late this evening along a cold front. Reduced ceilings/vis in the MVFR (briefly IFR possible at SDF/LEX)are expected for a few hours before some improvement back to VFR occurs toward sunrise. Expect a relative lull in activity for the first part of the day, before lowering ceilings and rain/snow showers change over to all snow showers later in the afternoon through evening. Some of the snow showers could be intense, but confidence isn't all that high in exact timing/placement yet so will keep the forecast more general for now. Expect gusty SW winds through the late morning, and into the afternoon, before winds slacken a bit in the evening. Ceilings/vis will find their way back into MVFR and probable some brief periods of IFR the deeper into the overnight Friday night we get. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...BJS Long Term...KDW Aviation...BJS
Hazardous weather outlook, Jan 14, 2:54 PM EST, 12 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 254 PM EST Thu Jan 14 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-152000- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 254 PM EST Thu Jan 14 2021 /154 PM CST Thu Jan 14 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periods of snow showers are expected from late Friday afternoon through Sunday night. These snow showers will produce minor snowfall accumulations, possibly resulting in negative travel impacts Friday night and again Saturday night as surface temperatures cool below freezing. The greatest potential impacts to travel will be Friday evening, when locally intense snow showers could quickly accumulate snow on roadways and reduce visibility. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DM/RAS
Nearby
Winter Weather Advisories in Kentucky, 2021Winter Weather Advisories in Indiana, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.